# SDR AALA200802579A

- Difficulty date: November 24, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 32,560 hours
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL INFLIGHT.  TRAILING EDGE FLAP DISAGREE INDICATION ON APPROACH.  LANDED STL WITHOUT INCIDENT WITH FLAPS AT 20 DEGREES. REPLACED RIGHT HAND FLAP TRANSMITTER. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
